2017
Том 69
№ 9

All Issues

Grammatikopulos M. K.

Articles: 3
Article (Ukrainian)

Behavior of solutions of differential equations with deviating argument

Grammatikopulos M. K., Sficas Y. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 3. - pp. 327–335

Article (Ukrainian)

Oscillation and asymptotic behavior of solutions of linear differential inequalities and equations with deviating arguments

Grammatikopulos M. K., Kulenovic M. R.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 309 - 316

Article (Ukrainian)

Influence of deviating arguments on the behavior of the bounded solutions of nonlinear differential equations

Grammatikopulos M. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 462–473